Ascent of Lionshead Hill on 2017-11-29
|Date:||Wednesday, November 29, 2017|
|Ascent Type:||Successful Summit Attained|
| Elevation:||1031 ft / 314 m|
Ascent Trip ReportThis was a solo hike of 10 Peakbagger bumps in Riverside. First was Mt. Rubidoux. From 91, exited at 14th St, to Glenwood, turn left, go past the entrance to Mt. Ribidoux Park entrance to a park at the end. Parked and walked back up to the entrance of Mt. Ribidoux. I followed the paved up to summit where there is a flag, a cross and a peace memorial.
Next was Coyote Hill. I went back to 91, then west to Arlington exit. Followed Arlington to it’s junction with La Sierra, turned right to Western Hills, right to Lookout , turned right to the end and parked in a dirt area. Followed a dirt firebreak to the summit.
Next was a loop hike of 4 peaks. Continued on Arlington to Fatihaven, turned left to Anisley, turned right to the end. From there, followed dirt road to Crestlawn, then La Sierra West, along the ridge to
Cemetery View and La Sierra HP. Between Cemetery and La Sierra HP was another bump. At first I thought it was Cemetery, but at 1505’, it was too high. If someone decides to add it, I will have it.
Next was Hole BM. I went back down Arlington to the junction with La Sierra. Continued on La Sierra to Campbell, turned right, went to the end and parked in the Doty Trust Park. Walked through the park, through an opening in the fence and up a firebreak to the summit.
Next was Norwood. Continued back on Campbell, crossed La Sierra to Norwood Dr, turned right, drove a short distance to where the road started downhill, park, went through a broken gate and went up a short distance to a saddle, then left to the summit.
The next two were Lionshead and Challen. I continue south on La Sierra to Hole, turned left, drove to Jones, turned left to Cook turned right and drove to a point just west of Lionshead, parked and walked up some dirt roads to the summit. For Challen, drove over to the Challen Park, went up a fire break to the summit.
6:10 am Depart. 780’
6:50 am Mt. Ribidoux Summit.
7:35 am Car. 3.9 miles round trip, 639’ gain, 1 hour, 25 minutes
8:45 am Depart. 900’
8:53 am Coyote Hill West Summit
9:00 am Car. 0.4 miles round trip, 160’ gain, 15 minutes
9:10 am Depart. 935’
9:20 am Crestlawn Hill Summit
9:55 am La Sierra West Hill Summit
10:05 am Cemetery View Hill Summit
10:10 am Unnamed Peak Summit. 1505’
10:20 am La Sierra Hills High Point Summit
10:45 am Car. 2.85 miles round trip, 985’ gain, 1 hour, 35 minutes
11:05 am Depart 827’
11:30 am Hole Benchmark Summit
11:50 am Car. 1 mile round trip, 447’ gain, 45 minute
12:00 pm Depart. 849’
12:05 pm Norwood Hill Summit
12:10 pm Car. 0.2 miles round trip, 40’ gain, 10 minutes
12:30 pm Depart. 826’
12:40 pm Lionshead Hill Summit
12:40 pm Car. 0.75 miles round trip, 213’ gain, 20 minutes
1:05 pm Depart 763’
1:13 pm Challen Hill Summit
1:20 pm Car. 0.25 miles round trip, 139’ gain, 15 minutes
Total for the Day: 9.35 miles round trip, 2623’ gain, 4 hours, 45 minutes
This page has been served 34 times since 2005-01-15.